# SDR IPXA2018092644330

- Difficulty date: September 11, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,480 hours, 15,554 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E BEADED DOUBLER WAS CRACKED AT XORS 571.  REPAIRED THE RT WING L/E BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIGURE 205.  MAJOR.
